# SDR YENA20111103374

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 1,408 hours, 881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 009462
- Condition: Discharged
- Location: Cabin
- Part time: 1,408 hours, 881 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB1259 BOS-IAD, DURING MAINTENANCE EMERGENCY LIGHT ON CEILING, FORWARD OF OVERWING EXIT FAILED TO ILLUMINATE DURING NORMAL MAINTENANCE TEST.  REMOVED AND REPLACED BATTERY PACK/CHARGER OVER FWD LT DOOR.  OPS CHECK OF EMERGENCY LIGHTS GOOD PER AMM 33-50-01.
